MAUDE Adverse Event Report: CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Model Number 67005400
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Nausea (1970)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with new onset of chest pain, nausea and shortness of breath.While having a diagnostic cath and stent replacement, the cordis xb 3.5 guide had a kink when pulled out of the packaging.Product not used on patient, no known harm.
 
Event or Problem Description

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave.
miami lakes FL 33014
MDR Report Key11138948
Report Number11138948
Device Sequence Number2946944
Product Code DQY
UDI-Device Identifier20705032020166
UDI-Public(01)20705032020166(17)280331(10)17972281
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
Report Date (Section F) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67005400
Device Catalogue Number67005400
Device Lot Number17972281
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/08/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date01/12/2021
Patient Sequence Number1
Patient Weight82
Date Report Sent to FDA01/06/2021